# SDR ASAA2018033124132

- Difficulty date: March 31, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 59,215 hours, 23,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skate Angle
- Part number: 148A83103
- Condition: Worn
- Location: Bs 1096.5-1156
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/S SKATE ANGLE WORN I/B SIDE AT 323CL AND 324AL APPROX 18 INCHES FWD OF AFT.  ACFT GROUNDED.  BLENDED THE SKATE ANGLE AND FOUND FROM BS 1016 TO 1101.5 TO BE IN LIMITS AND REPAIRED IAW EA NG-55EA-03820, REV NEW, REPAIR 1
